# SDR C2XA98IA476

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 22260001007
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4240 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HYDRAULIC SYSTEM PRIORITY VALVE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
